# SDR PLGA970411A

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4483 - DURING TAKEOFF, THE CONFIGURATION WARNING LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE. MAINTENANCE GROUND RAN AIRCRAFT AND SYSTEM CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
